MAUDE Adverse Event Report: ENCORE MEDICAL, L.P. DJO SURGICAL;  

ENCORE MEDICAL, L.P. DJO SURGICAL;  
Catalog Number 400-03-281
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 09/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
 
Event or Problem Description
It was reported that the patient's femoral head dislocated from the acetabular cup and constrained liner, and that the proximal body was replaced with a larger size to increase the stability of the femoral head.
 
Additional Manufacturer Narrative
Correction in a2 age complaint has been evaluated and is similar to report number 1644408-2023-01145, 400-03-401, s803 - dislocation, revision surgery if additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
 
Manufacturer (Section D)
ENCORE MEDICAL, L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL, L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
MDR Report Key23297674
Report Number1644408-2025-01498
Device Sequence Number4786843
Product Code LZO
UDI-Device Identifier00888912076050
UDI-Public00888912076050
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K082844
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number400-03-281
Device Lot Number857C1328
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Supplement Date Received by Manufacturer10/17/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
436-28-005 LOT CODE 497C1016; 495-00-065 LOT CODE 539U5188
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale